Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can stress cause loss of appetite,twinges in lower abdomen with dull lower back pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11953 Questions
Hi, I have been feeling weird all day, loss of appetite & I had a few twinges in my lower abdominal earlier today & now I have a dull lower back pain. I had a hot shower & let the water run over my back which relieved it for a bit but not for long. I have a dull headache but I have been more stressed today too so I don't know if that could be connected. Can you please assist & recommend if what kind of pain killer would be best. Many thanks, Karyn
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer: different pain killers available Detailed Answer: HI, thanks for using healthcare magic It is possible that stress can contribute to your symptoms. It is also possible that they are related to an early infection either viral or bacterial. Viral infections can associated with decreased appetite, fatigue and lethargy, headaches. This includes infections such as the common cold, the flu, viral gastroenteritis. These symptoms can also present in some common bacterial infection. To determine if it is stress and another cause would require observation to see if any other symptoms develop. In terms of pain killers you can consider stating with the simpler pain killers and moving up if necessary. This means starting with paracetamol (best on an empty stomach) , if this is not effective then you would move to other medications such as cataflam, ibuprofen, celebrex.These should be used on a full stomach If these are ineffective then prescription pain meds may be needed. Rest would also be important. I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor